# SDR SIMA202007098002

- Difficulty date: July 8, 2020
- Submitted: July 9, 2020
- Operation: Air carrier
- Aircraft: N844AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145682
- Aircraft time: 32,729 hours, 28,351 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHT SWITCH BROKEN.  REMOVED AND REPLACED COCKPIT EMERGENCY LIGHT AND OVHD PNL LIGHT MODULE IAW AMM 20-13-10.  PERFORMED EMERG LIGHT OPERATIONAL CHECK IAW AMM 33-50-00.  OPERATIONAL CHECK GOOD.
